MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STINGRAY; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION STINGRAY; WIRE, GUIDE, CATHETER
Model Number 10598
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Perforation of Vessels (2135)
Date of Event 04/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a vessel perforation occurred.The target lesion was located in the left anterior descending artery (lad).A 185cm stingray guidewire was selected for use.During the procedure, it was noted that the wire perforated the left anterior descending artery causing the patient to experience hypotension.A balloon was used to treat the perforation and a pericardiocentesis was performed.The patient was stable post procedure and expected to fully recover.However, the procedure was not completed due to this event and coronay artery bypass graft (cabg) surgery was planned.

Brand Name
STINGRAY
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
500 commander shea boulevard
quincy MA 02171
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19235125
Report Number2124215-2024-23771
Device Sequence Number6015635
Product Code DQX
UDI-Device Identifier08714729837541
UDI-Public08714729837541
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K122795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/10/2025
Device Model Number10598
Device Catalogue Number10598
Device Lot Number0032718202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2024
Initial Report FDA Received Date05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown